# SDR AU510001806

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Power Cable
- Part number: C821805
- Condition: Separated
- Location: Lt Engine
- Part time: 30,326 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE POWER CABLE SEPARATED IN AREA LOCATED BETWEEN WHEEL WELL AND CABLE TERMINAL PULLEY SECTOR.
